MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys ft3 iii, elecsys ft4 iv, and elecsys anti-tshr on a cobas e 801 analytical unit.The sample results measured on the e 801 analyzer did not compare to results measured using the abbott methods.This medwatch will apply to the ft3 assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ft4 assay and refer to the medwatch with a1.Patient identifier (b)(6) for information related to the anti-tshr assay.The results measured on the e 801 analyzer are as follows: ft3 = 12.2 pmol/l (reference range = 3.1 - 6.8 pmol/l), ft4 = 59.9 pmol/l (reference range = 12 - 22 pmol/l), anti-tshr tested on (b)(6) 2025 = 14.00 iu/l (positive).The results measured using the abbott method are as follows: ft3 = 4.08 pmol/l (reference range = 3.45 - 5.5 pmol/l), ft4 = 14.08 pmol/l (reference range = 11.0 - 17.7 pmol/l), anti-tshr tested on (b)(6) 2025 = <0.7 iu/l (negative).
 
Additional Manufacturer Narrative
Medwatch field e1.Facility name - (b)(6).The patient's sample was provided for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Investigations of the patient sample determined it contains an interfering factor against the ruthenium component of the ft3 assay.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22088283
Report Number1823260-2025-01618
Device Sequence Number6947569
Product Code CDP
UDI-Device Identifier07613336171578
UDI-Public07613336171578
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberFT3 III
Device Catalogue Number09005811190
Device Lot Number81422001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown